Standard generators for J3

Ibrahim A.I. Suleiman, Robert A. Wilson

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We present a set of generators for the sporadic group J3 designed to allow easily reproducible computations in the group. We also discuss the relationship between J3 and J3:2, and the maximal subgroups of these two groups.

Original languageEnglish
Pages (from-to)11-18
Number of pages8
JournalExperimental Mathematics
Issue number1
Publication statusPublished - 1995
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Standard generators for J3'. Together they form a unique fingerprint.

Cite this